ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diagonalizable generalized Abel integral operators

Chakrabarti, A and George, AJ (1997) Diagonalizable generalized Abel integral operators. In: SIAM Journal of Applied Mathematics, 57 (2). pp. 568-575.


Download (224kB)


We find a large class of integral operators which allow a systematic and explicit diagonalization. These operators generalize Abel's integral operator, for which such a diagonalization has recently been found.

Item Type: Journal Article
Publication: SIAM Journal of Applied Mathematics
Publisher: Society for Industrial and Applied Mathematics
Additional Information: Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM)
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jun 2004
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ac.in/id/eprint/86

Actions (login required)

View Item View Item